# SDR DALA2015051203261

- Difficulty date: May 11, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 63,132 hours, 45,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN RT FLOOR CUSP WEB BETWEEN BS 927 - 946, RBL 58.     ACCOMPLISHED ERA 534456-14, REV ORIGINAL SECTION 1 PERMANENT REPAIR ON MAIN CABIN RT FLOOR CUSP WEB BETWEEN FS 864 AND FS 965, RBL 58.
